# SDR SCNA20201116222

- Difficulty date: October 20, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO RAIL HAS CORROSION AT STA. 727I + 6 RBL 3.  REMOVED CORROSION ON RBL 3 RAIL STA 727I+6 AREA 1.95L X .90W X .009D FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  FABRICATED REPAIR CHANNEL FROM BAC 1510-1355 7075-T76511 LOT NR 5093194, INSTALLED IAW SRM 53-00-53-2R-2.
